# SDR IXXA20180515019

- Difficulty date: March 30, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 81,544 hours, 24,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Bs 955
- Part time: 81,544 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAILSAFE STRAP LOWER HOLE COMMON TO THE TEE FITTING CRACKED.  THE FAILSAFE WAS REPAIRED.
